Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annales Mathematicae Silesianae

Editor-in-Chief: Sablik, Maciej

1 Issue per year

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
See all formats and pricing
More options …

Universally Kuratowski–Ulam Spaces And Open-Open Games

Piotr Kalemba / Andrzej Kucharski
Published Online: 2015-09-30 | DOI: https://doi.org/10.1515/amsil-2015-0007


We examine the class of spaces in which the second player has a winning strategy in the open-open game. We show that this spaces are not universally Kuratowski–Ulam. We also show that the games G and G7 introduced by P. Daniels, K. Kunen, H. Zhou [Fund. Math. 145 (1994), no. 3, 205–220] are not equivalent.

(2010) Mathematics Subject Classification:: 54G20; 91A44; 54F99

Key words and phrases:: II-favorable space; uK-U space; tiny sequence


  • [1] Bartoszyński T., Combinatorial aspects of measure and category, Fund. Math. 127 (1987), no. 3, 225–239.Google Scholar

  • [2] Daniels P., Kunen K., Zhou H., On the open-open game, Fund. Math. 145 (1994), no. 3, 205–220.Google Scholar

  • [3] Fremlin D., Natkaniec T., Recław I., Universally Kuratowski–Ulam spaces, Fund. Math. 165 (2000), no. 3, 239–247.Google Scholar

  • [4] Fremlin D., Miller A.W., On some properties of Hurewicz, Menger and Rothberger, Fund. Math. 129 (1988), 17–33.Google Scholar

  • [5] Just W., Miller A.W., Scheepers M., Szeptycki P.J., The combinatorics of open covers (II), Topology Appl. 73 (1996), 241–266.Web of ScienceGoogle Scholar

  • [6] Fremlin D., Universally Kuratowski–Ulam spaces, a note from: http://www.essex.ac.uk/maths/staff/fremlin/preprints.htm

  • [7] Kucharski A., Plewik S., Game approach to universally Kuratowski–Ulam spaces, Topology Appl. 154 (2007), no. 2, 421–427.Web of ScienceGoogle Scholar

  • [8] Kucharski A., Plewik S., Inverse systems and I-favorable spaces, Topology Appl. 156 (2008), no. 1, 110–116.Web of ScienceGoogle Scholar

  • [9] Kuratowski K., Ulam S., Quelques propriétés topologiques du produit combinatoire, Fund. Math. 19 (1932), 247–251.Google Scholar

  • [10] Oxtoby J., Measure and category, Springer-Verlag, New York, 1971.Google Scholar

  • [11] Pawlikowski J., Undetermined sets of point-open games, Fund. Math. 144 (1994), 279–285.Google Scholar

  • [12] Scheepers M., Combinatorics of open covers (V): Pixley–Roy spaces of sets of reals, and ω-covers., Topology Appl. 102 (2000), no. 1, 13–31.Web of ScienceGoogle Scholar

  • [13] Szymański A., Some applications of tiny sequences, in: Proceedings of the 11th winter school on abstract analysis (Železna Rudá, 1983), Rend. Circ. Mat. Palermo (2) 1984, Suppl. no. 3, pp. 321–328.Google Scholar

  • [14] Tsaban B., Strong γ-sets and other singular spases, Topology Appl. 153 (2005), 620–639.Google Scholar

About the article

Received: 2015-03-10

Revised: 2015-06-06

Published Online: 2015-09-30

Published in Print: 2015-09-01

Citation Information: Annales Mathematicae Silesianae, Volume 29, Issue 1, Pages 85–92, ISSN (Online) 0860-2107, DOI: https://doi.org/10.1515/amsil-2015-0007.

Export Citation

© Piotr Kalemba et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in